# SDR YENA2022031800283

- Difficulty date: March 16, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 3228
- Aircraft time: 54,749 hours, 19,642 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Raft
- Part number: D30664709
- Part serial: A7455RP
- Condition: Failed
- Location: 7500mm
- Part time: 39,816 hours, 13,592 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1910, BOS-JFK. 'DURING T/C A320-33-51-00-710-003 CHECK OF THE BATTERY CAPCITY FOUND L1 DOOR SLIDE FAULTING.; REMOVED AND REPLACED L1 DOOR SLIDE. ALL REQUIRED TEST CHECKS GOOD. NO FAULTS NOTED. REF AMM 25-62-44.'
